Parameter-tolerant binary gratings - Université Jean-Monnet-Saint-Étienne Access content directly
Journal Articles Journal of the Optical Society of America. A Optics, Image Science, and Vision Year : 2010

Parameter-tolerant binary gratings

Thomas Kampfe
  • Function : Author
  • PersonId : 885907
Olivier Parriaux
  • Function : Author
  • PersonId : 861077

Abstract

A normalized modal analysis of binary gratings under normal TE incidence involving the most condensed set of optogeometrical parameters gives a complete solution to the problem of canceling the 0th transmitted order in phase masks of a low-to-high refractive index ratio down to 0.5 with a large tolerance on the corrugation duty cycle or a large spectral bandwidth. The solution is presented in the form of single normalized 3D charts which shed light on the fulfillment of the 0th-order cancellation condition: balanced excitation and -phase difference between two grating modes. Examples of tolerant gratings are given.
No file

Dates and versions

ujm-00552144 , version 1 (05-01-2011)

Identifiers

Cite

Thomas Kampfe, Olivier Parriaux. Parameter-tolerant binary gratings. Journal of the Optical Society of America. A Optics, Image Science, and Vision, 2010, 27 (12), pp.2660-2669. ⟨10.1364/JOSAA.27.002660⟩. ⟨ujm-00552144⟩
43 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More